Diverticular Stricture and Hepatic Abscess Formation During Tirzepatide Therapy for Obesity.
Аннотация
Tirzepatide, a dual glucose-dependent insulinotropic polypeptide (GIP)/glucagon-like peptide-1 (GLP-1) receptor agonist, is increasingly used worldwide for weight loss and glycaemic control but is associated with gastrointestinal side effects. We hereby present a case of a complicated diverticulitis with hepatic abscesses in a patient with pre-existing asymptomatic diverticular disease on tirzepatide. The patient, a 53-year-old man, developed severe sepsis and multi-organ dysfunction following rapid 25 kg weight loss. Imaging revealed sigmoid stricture, obstructive diverticulitis, and liver abscesses. Proposed mechanisms include reduced colonic motility, altered bile flow, and microbiota changes induced by tirzepatide, exacerbating diverticular disease and promoting bacterial translocation. This case highlights the need for clinical vigilance in patients with known or incidental diverticular disease receiving GLP-1 based therapies. Further research is warranted to assess whether routine monitoring should be implemented in this potentially high-risk subgroup.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.